MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SOLOIST; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION SOLOIST; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36703
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that an e02 error occurred.A soloist single needle electrode was selected for use during a osteoid osteoma radiofrequency ablation procedure.Patient was sedated and ready with the pads connected to the radiofrequency generator, and when the electrode was connected it repeatedly gave an e02 error.The procedure was eventually aborted.No patient complications were reported.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device returned and evaluated by manufacturer.One electrode needle and cable were returned for analysis.No visual damages defects were observed on the electrode needle and cable.An electrical evaluation was performed by measuring the continuity, the electrode was able to conduct current indicating proper connectivity.Device inspected according to procedures.Resistance testing was performed on the needle and cable and both were within specification.
 
Event or Problem Description

Brand Name
SOLOIST
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12271961
Report Number2134265-2021-09926
Device Sequence Number14335744
Product Code GEI
UDI-Device Identifier08714729122487
UDI-Public08714729122487
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053128
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2024
Device Model Number36703
Device Catalogue Number36703
Device Lot Number0026737081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2021
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/21/2021
Patient Sequence Number1